RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 3, Pages 179–198 (Mi fpm1523)  

This article is cited in 3 scientific papers (total in 3 papers)

Extensions of automorphisms of submodules

A. A. Tuganbaev

Plekhanov Russian State University of Economics, Moscow, Russia

Abstract: We study modules $M$ such that all automorphisms of submodules in $M$ can be extended to endomorphisms (automorphisms) of $M$.

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:5, 583–596

Bibliographic databases:

UDC: 512.55

Citation: A. A. Tuganbaev, “Extensions of automorphisms of submodules”, Fundam. Prikl. Mat., 18:3 (2013), 179–198; J. Math. Sci., 206:5 (2015), 583–596

Citation in format AMSBIB
\Bibitem{Tug13}
\by A.~A.~Tuganbaev
\paper Extensions of automorphisms of submodules
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 3
\pages 179--198
\mathnet{http://mi.mathnet.ru/fpm1523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431809}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 5
\pages 583--596
\crossref{https://doi.org/10.1007/s10958-015-2335-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84949971890}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1523
  • http://mi.mathnet.ru/eng/fpm/v18/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Automorphism-extendable modules”, Discrete Math. Appl., 25:5 (2015), 305–309  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. A. Tuganbaev, “Avtomorfizm-prodolzhaemye i endomorfizm-prodolzhaemye moduli”, Fundament. i prikl. matem., 21:4 (2016), 175–248  mathnet  mathscinet
    3. A. N. Abyzov, Ch. K. Kuin, A. A. Tuganbaev, “Moduli, invariantnye otnositelno avtomorfizmov i idempotentnykh endomorfizmov svoikh obolochek i nakrytii”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 159, VINITI RAN, M., 2019, 3–45  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:175
    Full text:73
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020